# SDR SWIA201541316

- Difficulty date: May 22, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 33,969 hours, 28,236 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INNER DOOR HANDLE HAS SEVERAL AREAS THAT CONTAIN CHAFED AND GOUGED.  REPAIRED THE SERVICE DOOR INNER HANDLE IAW STS EA.
